# SDR FDEA201007282710

- Difficulty date: July 28, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STATION 690 - 740, RBL 45 REMOVED SEAT TRACK SECTION. FABRICATED NEW SEAT TRACK SECTION USING BAC1520-792-7075T6 DIMS 172" AND INSTALLED IAW SRM 53-10-2 AND SRM 51-30-2.
